# SDR CA061018013

- Difficulty date: October 18, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737790
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550412
- Condition: Corroded
- Location: Bs 947
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLOORBEAM CORRODED AT BS 947.
